BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Persistent homoclinic tangencies for conservative maps near the identity

Participants in the publication
PEDRO DUARTE (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2000-04

Where published
Ergodic Theory and Dynamical Systems

Publication Identifiers
ISSN - 0143-3857
eISSN - 1469-4417

Publisher
Cambridge University Press (CUP)

Volume
20
Number
2

Number of pages
45
Starting page
393
Last page
438

Document Identifiers
DOI - https://doi.org/10.1017/s0143385700000195
URL - http://dx.doi.org/10.1017/s0143385700000195


Export

APA
PEDRO DUARTE, (2000). Persistent homoclinic tangencies for conservative maps near the identity. Ergodic Theory and Dynamical Systems, 20, 393-438. ISSN 0143-3857. eISSN 1469-4417. http://dx.doi.org/10.1017/s0143385700000195

IEEE
PEDRO DUARTE, "Persistent homoclinic tangencies for conservative maps near the identity" in Ergodic Theory and Dynamical Systems, vol. 20, pp. 393-438, 2000. 10.1017/s0143385700000195

BIBTEX
@article{40904, author = {PEDRO DUARTE}, title = {Persistent homoclinic tangencies for conservative maps near the identity}, journal = {Ergodic Theory and Dynamical Systems}, year = 2000, pages = {393-438}, volume = 20 }